MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; STEERABLE INTRODUCER

INNOVATIVE HEALTH, LLC. N/A; STEERABLE INTRODUCER
Model Number G408324
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 3-march-2026, it was reported that the plastic tubing connected to the hub of the sheath had a hole and was leaking.Additional information was obtained from the facility at a later date and it was reported the leak was identified at the beginning of the procedure upon insertion.There were no adverse patient consequences as a result of this event.The case being performed was a vt ablation.Innovative health received the device for investigation on 6-mar-2026 for investigation.A visual inspection was performed on the returned sheath and dilator upon receipt.The hemostasis tubing was noted to have a tear near the hemostasis housing.The tubing was only partially detached from the housing and remained attached to the device.No other damage or defects were noted on the returned device.Leak testing of the complaint device was not performed due to the torn hemostasis tubing.A review of the process control record was performed to ensure that all manufacturing and inspection process steps were performed and no anomalies were noted.Based on the visual inspection results, the reported issue is able to be confirmed.As the device met all inspection criteria at the time of manufacturing, the cause of the reported event could not be conclusively determined.
 
Event or Problem Description
On 2-mar-2026, it was reported that the plastic tubing connected to the hub of the sheath had a hole and was leaking.

Brand Name
N/A
Common Device Name
STEERABLE INTRODUCER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key24690861
Report Number3011640434-2026-00004
Device Sequence Number18584538
Product Code PNE
UDI-Device Identifier10841898120282
UDI-Public10841898120282
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K250305
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG408324
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown